The reproductive cycle of the roundel skate Raja texana
Version of Record online: 20 MAY 2011
© 2011 The Authors. Journal of Fish Biology © 2011 The Fisheries Society of the British Isles
Journal of Fish Biology
Volume 79, Issue 1, pages 298–305, July 2011
How to Cite
Williams, L. J., Cicia, A. M., Pellegrin, G. B., Smith, K. M. and Sulikowski, J. A. (2011), The reproductive cycle of the roundel skate Raja texana. Journal of Fish Biology, 79: 298–305. doi: 10.1111/j.1095-8649.2011.03010.x
- Issue online: 1 JUL 2011
- Version of Record online: 20 MAY 2011
- (Received 7 February 2011, Accepted 15 April 2011)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!